# SDR DXTA2021081246810

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N779QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20566
- Aircraft time: 6,245 hours, 3,590 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 8222132001
- Part serial: 499IH2GKOJ
- Condition: Faulted
- Location: Nr 1 Atc
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AMBER XPDR 1 FAIL CAS MESSAGE ILLUM.  C/B TRIPPED WITH  ODOR OF SMOKE.  SMOKE ODOR DISSIPATED WITH BREAKER OFF. T/S FAILED TCAS/XPDR, NO MDC DATA  CHECK FOR CODES. XPDR 1 FAIL CAS IS ACTIVE & DID NOT GO OUT CB IN.  FOUND TCAS/XPDR 1 CB OUT ON ARRIVAL,  RESET CB & WHEN TEST BUTTON PUSHED ON, UNIT NO INDS.  DID NOT NOTE BURNING ODOR FROM UNIT OR IN LT EQUIP BAY. CHECKED ENTERTAIN EQUIP & GALLEY EQUIP, PORTABLE MONITORS,  LIGHTING,  GALLEY EQUIP, & NOTED NO ABNORMAL ODORS/SMOKE,  T/S PWR PIN 2 & GRND PIN 3 IAW WO 34-43·00, GOOD PWR & GRND TO UNIT, COOLING FAN FUNCTIONED NORMAL.  CHECKED CB & WIRING, NO DEFECTS NOTED.  REPLACED NR 1 TCAS/XPDR UNIT. CAS MESSAGE CLEARED,   INSTALLED & OPS CHECKED IAW AMM 34-54-01.
